Alert archive / Ohio / Flash Flood Warnings in 2016

Flash Flood Warning 56, NWS Wilmington, OH

September 10, 2016Butler County, Ohio

NWS Wilmington, OH issued this flash flood warning at Sep 10, 2016, 3:51 PM EDT for Butler County, Ohio. It was in force for 114 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 10, 2016, 3:51 PM EDT (19:51 UTC)
Expired
Sep 10, 2016, 5:45 PM EDT
In force
114 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Butler County, OH

The radar

The Cincinnati radar (KILN), 65 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 10, 4:45 PM EDTFLASH FLOODHamilton, OHSEVERAL REPORTS OF HIGH WATER IN HAMILTON WITH STREET FLOODING AS DEEP AS 12 INCHES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 54 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-258 J/kg
Mixed-layer LCL
1264 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

143 
WGUS51 KILN 101951
FFWILN
OHC017-102145-
/O.NEW.KILN.FF.W.0056.160910T1951Z-160910T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
351 PM EDT SAT SEP 10 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BUTLER COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 545 PM EDT.

* AT 350 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE 1.5 INCHES OF RAIN
  HAS ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER INCH
  POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD...MONROE...TRENTON...
  SOUTH MIDDLETOWN...WEST CHESTER...ROSS...DARRTOWN...FOUR BRIDGES...
  WETHERINGTON...REILY...NEW MIAMI...MILLVILLE AND SCIPIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. 

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3945 8482 3957 8454 3957 8448 3959 8448
      3959 8437 3936 8435 3930 8435 3931 8463
      3930 8464 3931 8482

$$

JDR
1 follow-up statement
817 
WGUS71 KILN 102142
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
542 PM EDT SAT SEP 10 2016

OHC017-102151-
/O.EXP.KILN.FF.W.0056.000000T0000Z-160910T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER OH-
542 PM EDT SAT SEP 10 2016

...THE FLASH FLOOD WARNING FOR BUTLER COUNTY WILL EXPIRE AT 545 PM
EDT...

FLOOD WATERS HAVE RECEDED AND ARE NO LONGER EXPECTED TO POSE A THREAT
TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3945 8482 3957 8454 3957 8448 3959 8448
      3959 8437 3936 8435 3930 8435 3931 8463
      3930 8464 3931 8482

$$

JDR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 3:22 PM EDT, 29 minutes earlier.

Area forecast discussion, Sep 10, 3:22 PM EDT, 29 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
322 PM EDT SAT SEP 10 2016

.SYNOPSIS...
A cold front with strong to severe thunderstorms will sweep
across the area this afternoon. High pressure and dry conditions
with more comfortable temperatures will build in for the early
part of the week. Another frontal system will bring renewed
chances for showers and thunderstorms Tuesday night into
Wednesday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Strengthening storms into the area as associated with a prefrontal
trough. Expecting scattered severe storms through early evening
with a thin area of enhanced ML CAPE of 1500+ J/KG with damaging
winds being the primary threat with these quickly moving storms in
a DCAPE environment of 1200-1400 J/KG range.

With the frontal boundary itself lagging a bit back currently
extending from GYY through far eastern IL and approaching western
KY...there will be some showers behind the main line of
storms...with wind gusts to 20-25kts expected and not diminishing
in the east until the 01-02z timeframe in the eastern forecast
area.

skies will clear fairly quickly behind the frontal passage
overnight. Have generally gone with a short term blend for
overnight lows. High pressure will begin to build across the
region toward daybreak but winds will be up enough to not result
in any light fog issues in the clearing. Overnight lows in the
more comfortable mid-upper 50s in the west and closer to 60 in the
east.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
The high will continue to build into the area during the day on
Sunday...with drier air and mostly clear skies with mid 70s for
the high. With continued cooler air working in on Monday
night...overnight lows in the low/mid 50s. Southerly flow returns
later in the day on Monday so temperatures rebound to near 80
under continued sunny skies. For Monday night southerly flow
returns more in earnest so overnight lows to be upper 50s to near
60.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
Tuesday will be another dry but warmer day as high pressure moves
further east and the next cold front moves into the western Great
Lakes and mid Mississippi Valley. This front will slide through the
region Tuesday night into Wednesday with some showers and
thunderstorms possible along and behind the front. Low chance PoPs
are sufficient with a slightly better chance of rain in northern
counties early on Wednesday. High pressure will build across the
Great Lakes Thursday and Friday with seasonable temperatures.

An upper level ridge will build over the southeast United States for
the first part of next weekend, then it will drift slowly offshore
by early next week. At the same time, a mid level trough will dig
slowly southeast into the Great Lakes. This scenario will bring a
gradual increase in moisture ahead of a slow moving cold front. Have
brought chance pops for showers and storms for Saturday with perhaps
a better chance holding off into the latter half of the weekend.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
A line of storms will pass through the CWA this afternoon.
Outside of this, vfr conditions will be found with the possible
early exception of a cig dropping below 3kft ahead of the storms.
Lingering showers may persist a little early this evening behind
the deeper convection and thunderstorms. Gusty winds to 25kt will
shift northwestward in the post-frontal atmosphere and die out
with the coming of nightfall.

Few cu may pop up during the day tomorrow but the characteristic
of the sky will be clear/sunny with a light northerly wind
beginning in the predawn hours. Chose the middle ground of a
lighter wind and nnw direction with clear skies versus another
line or two in the taf.

OUTLOOK...No significant weather is expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...JDR
NEAR TERM...JDR
SHORT TERM...JDR
LONG TERM...Hickman
AVIATION...Franks
Hazardous weather outlook, Sep 10, 2:41 PM EDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
241 PM EDT SAT SEP 10 2016

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-111845-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
241 PM EDT SAT SEP 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS AFTERNOON. SOME OF
THESE STORMS COULD BECOME STRONG TO SEVERE WITH DAMAGING STRAIGHT
LINE WINDS THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Special weather statement, Sep 10, 3:10 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
310 PM EDT SAT SEP 10 2016

INZ073>075-101945-
OHIO IN-DEARBORN IN-RIPLEY IN-
310 PM EDT SAT SEP 10 2016

...A STRONG THUNDERSTORM WILL AFFECT OHIO...SOUTHWESTERN DEARBORN AND
RIPLEY COUNTIES UNTIL 345 PM EDT...

AT 310 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 8 MILES EAST OF
VERNON...MOVING EAST AT 50 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
VERSAILLES...MILAN...OSGOOD...DILLSBORO...MOORES HILL...HOLTON...
COLD SPRINGS...OTTER VILLAGE...FRIENDSHIP...VERSAILLES LAKE...
BENHAM...FARMERS RETREAT...NEW MARION...REXVILLE...
CROSS PLAINS AND OLEAN.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3911 8544 3919 8502 3893 8501 3892 8514
      3893 8514 3893 8520 3892 8520 3891 8524
      3891 8544
TIME...MOT...LOC 1910Z 261DEG 41KT 3900 8546

KURZ
Special weather statement, Sep 10, 3:16 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
316 PM EDT SAT SEP 10 2016

INZ066-OHZ070-101945-
FRANKLIN IN-BUTLER OH-
316 PM EDT SAT SEP 10 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL FRANKLIN AND
NORTHWESTERN BUTLER COUNTIES UNTIL 345 PM EDT...

AT 316 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 8 MILES EAST OF
BROOKVILLE...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
HAMILTON...OXFORD...SEVEN MILE...WILLIAMSDALE...DARRTOWN...REILY...
NEW MIAMI...MILLVILLE...SCIPIO...MOUNT CARMEL...JACKSONBURG...
MCGONIGLE...SHARPTOWN...COLLINSVILLE...ST. CHARLES AND MIXERSVILLE.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3947 8491 3957 8458 3957 8451 3939 8448
      3934 8491
TIME...MOT...LOC 1916Z 251DEG 34KT 3939 8486

KURZ
Special weather statement, Sep 10, 3:28 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
328 PM EDT SAT SEP 10 2016

OHZ051>053-102000-
MIAMI OH-CLARK OH-CHAMPAIGN OH-
328 PM EDT SAT SEP 10 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MIAMI...
NORTHWESTERN CLARK AND WESTERN CHAMPAIGN COUNTIES UNTIL 400 PM EDT...

AT 328 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ST.
PARIS...MOVING EAST AT 50 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
URBANA...ST. PARIS...CHRISTIANSBURG...DIALTON...POWHATTAN...
WESTVILLE...THACKERY...MILLERSTOWN...TERRE HAUTE...
LIPPINCOTT AND KENNARD.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4003 8405 4014 8409 4023 8366 4002 8369
TIME...MOT...LOC 1928Z 254DEG 45KT 4007 8402

HICKMAN
Special weather statement, Sep 10, 3:29 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
329 PM EDT SAT SEP 10 2016

INZ066-073-074-OHZ070-077-102000-
DEARBORN IN-RIPLEY IN-FRANKLIN IN-HAMILTON OH-BUTLER OH-
329 PM EDT SAT SEP 10 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN DEARBORN...NORTHEASTERN
RIPLEY...SOUTHEASTERN FRANKLIN...NORTHWESTERN HAMILTON AND
SOUTHWESTERN BUTLER COUNTIES UNTIL 400 PM EDT...

AT 329 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTHEAST OF BATESVILLE...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
HARRISON...BRIGHT...HIDDEN VALLEY...BLUE JAY...GUILFORD...LOGAN...
NEW HAVEN...GRANDVIEW...SUNMAN...ST. LEON...WEST HARRISON...
NEW TRENTON...NEW ALSACE...INTERSTATE 74 AT US ROUTE 52...DOVER...
OKEANA...PENNTOWN...ALERT...WEISBURG AND ROCKDALE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-74 IN INDIANA BETWEEN MILE MARKERS 153 AND 171.
 I-74 IN OHIO BETWEEN MILE MARKERS 0 AND 7.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3928 8517 3939 8474 3919 8471 3914 8518
TIME...MOT...LOC 1929Z 250DEG 37KT 3923 8510

KURZ
Special weather statement, Sep 10, 3:36 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
336 PM EDT SAT SEP 10 2016

OHZ061-062-070-071-102000-
GREENE OH-WARREN OH-MONTGOMERY OH-BUTLER OH-
336 PM EDT SAT SEP 10 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GREENE...NORTHERN
WARREN...SOUTH CENTRAL MONTGOMERY AND NORTHEASTERN BUTLER COUNTIES
UNTIL 400 PM EDT...

AT 335 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH
MIDDLETOWN...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
MIDDLETOWN...MIAMISBURG...LEBANON...SPRINGBORO...MONROE...TRENTON...
FRANKLIN...BELLBROOK...CARLISLE...SOUTH MIDDLETOWN...WAYNESVILLE...
HUNTER...CORWIN...CENTERVILLE...LYTLE...
STATE ROUTE 48 AT STATE ROUTE 73...OREGONIA...PEKIN...
GENNTOWN AND STATE ROUTE 63 AT STATE ROUTE 741.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN OHIO BETWEEN MILE MARKERS 32 AND 40.
 I-75 IN OHIO BETWEEN MILE MARKERS 27 AND 42.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3941 8449 3957 8448 3963 8405 3941 8401
TIME...MOT...LOC 1935Z 261DEG 34KT 3947 8439

KURZ
Special weather statement, Sep 10, 3:44 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
344 PM EDT SAT SEP 10 2016

OHZ044-045-052-102015-
LOGAN OH-UNION OH-CHAMPAIGN OH-
344 PM EDT SAT SEP 10 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LOGAN COUNTY IN
WEST CENTRAL OHIO...WEST CENTRAL UNION COUNTY IN CENTRAL OHIO AND
NORTHEASTERN CHAMPAIGN COUNTIES IN WEST CENTRAL OHIO UNTIL 415 PM
EDT...

AT 343 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER WEST
LIBERTY...MOVING EAST AT 50 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
MARYSVILLE...BELLEFONTAINE...WEST LIBERTY...NORTH LEWISBURG...
VALLEY HI...ZANESFIELD...MIDDLEBURG...RAYMOND...LIPPINCOTT...
POTTERSBURG...MINGO...EAST LIBERTY...PICKRELLTOWN...
KENNARD AND SPRINGHILLS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4041 8346 4021 8337 4018 8384 4031 8389
TIME...MOT...LOC 1943Z 257DEG 43KT 4023 8379

HICKMAN

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 9:37 AM EDTSpecial Weather StatementILNMercer23 min
Sep 10, 2:57 PM EDTSpecial Weather StatementILNMiami33 min
Sep 10, 3:16 PM EDTSpecial Weather StatementILNButler29 min
Sep 10, 3:28 PM EDTSpecial Weather StatementILNChampaign32 min
Sep 10, 3:36 PM EDTSpecial Weather StatementILNWarren24 min
Sep 10, 3:44 PM EDTSpecial Weather StatementILNLogan31 min
Sep 10, 3:54 PM EDTSevere Thunderstorm WarningILNHamilton36 min
Sep 10, 3:55 PM EDTAreal Flood AdvisoryILNButler, Clark, Greene, Montgomery, Warren2 hr
Sep 10, 4:00 PM EDTSpecial Weather StatementILNGreene30 min
Sep 10, 4:03 PM EDTSpecial Weather StatementILNMarion12 min
Sep 10, 4:08 PM EDTSpecial Weather StatementILNUnion37 min
Sep 10, 4:13 PM EDTSpecial Weather StatementILNMadison32 min
Sep 10, 4:15 PM EDTAreal Flood AdvisoryILNHamilton2 hr
Sep 10, 4:17 PM EDTSpecial Weather StatementILNHamilton, Warren28 min
Sep 10, 4:26 PM EDTSpecial Weather StatementILNMadison34 min
Sep 10, 4:27 PM EDTSpecial Weather StatementILNClermont33 min
Sep 10, 4:33 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Madison, Union27 min
Sep 10, 4:38 PM EDTSevere Thunderstorm WarningILNClark, Madison37 min
Sep 10, 4:43 PM EDTSpecial Weather StatementILNClinton, Fayette32 min
Sep 10, 4:48 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Delaware, Logan, Madison, Union117 min
Sep 10, 4:52 PM EDTSpecial Weather StatementILNBrown, Clermont23 min
Sep 10, 4:53 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Madison37 min
Sep 10, 4:57 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton, Fayette, Greene, Warren2 hr
Sep 10, 5:01 PM EDTSevere Thunderstorm WarningILNBrown, Clermont44 min
Sep 10, 5:04 PM EDTSpecial Weather StatementILNPickaway26 min
Sep 10, 5:10 PM EDTSpecial Weather StatementILNFayette, Highland35 min
Sep 10, 5:14 PM EDTSpecial Weather StatementILNBrown46 min
Sep 10, 5:18 PM EDTAreal Flood AdvisoryILNDelaware, Fayette, Franklin, Licking, Madison, Pickaway117 min
Sep 10, 5:21 PM EDTSpecial Weather StatementILNLicking24 min
Sep 10, 5:28 PM EDTSpecial Weather StatementILNFairfield, Franklin, Pickaway47 min
Sep 10, 5:37 PM EDTAreal Flood AdvisoryILNAdams, Brown, Clermont, Clinton, Fayette, Highland and 2 more3 hr
Sep 10, 5:41 PM EDTSpecial Weather StatementILNPike, Ross34 min
Sep 10, 5:45 PM EDTSpecial Weather StatementILNAdams, Scioto45 min
Sep 10, 6:12 PM EDTSpecial Weather StatementILNFairfield, Hocking, Licking33 min
Sep 10, 6:15 PM EDTSpecial Weather StatementILNHocking, Pike, Ross, Scioto30 min
Sep 10, 6:43 PM EDTSpecial Weather StatementILNHocking, Scioto32 min

Nearby

Flash Flood Warnings in Ohio, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.